# SDR CA190703010

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 61,088 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) CREW REPORTED A LOW-SPEED REJECTED TAKE OFF. APPROX 60 KTS DURING POWER UP ON RWY 23. NUMBER 1 ENGINE.TWO LOUD BANGS HEARD.ECAM MSG NB 1 ENG STALL. RETURN TO GATE. (TC# 20190703010)
